Nonlinear cellular instabilities of planar premixed flames: numerical simulations of the Reactive Navier-Stokes equations

Sharpe, G.J. and Falle, S.A.E.G. (2006) Nonlinear cellular instabilities of planar premixed flames: numerical simulations of the Reactive Navier-Stokes equations. Combustion Theory and Modelling, 10 (3). pp. 483-514. ISSN 1741-3559

Abstract

Metadata

Authors/Creators:
  • Sharpe, G.J. (mengjs@leeds.ac.uk)
  • Falle, S.A.E.G.
Copyright, Publisher and Additional Information: This is an electronic version of an article published in Combustion Theory and Modelling, Volume 10, Issue 3 June 2006 , pages 483 - 514. Combustion Theory and Modelling is available online at: http://www.informaworld.com
Keywords: Combustion instabilities, numerical methods, stability analysis
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Dr GJ Sharpe
Date Deposited: 04 Mar 2008 10:48
Last Modified: 16 Sep 2016 13:35
Published Version: http://dx.doi.org/10.1080/13647830500472354
Status: Published
Publisher: Taylor and Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/13647830500472354

Download

Filename: sharpegj1_fnls_revised.pdf

Share / Export

Statistics